Universidad Complutense de Madrid
E-Prints Complutense

Sharp generalizations of the multilinear Bohnenblust-Hille inequality

Impacto

Descargas

Último año

Albuquerque, N. y Bayart, F. y Pellegrino, Daniel y Seoane-Sepúlveda, Juan B. (2014) Sharp generalizations of the multilinear Bohnenblust-Hille inequality. Journal of Functional Analysis, 266 (6). pp. 3726-3740. ISSN 0022-1236

[img] PDF
Restringido a Sólo personal autorizado del repositorio

246kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S002212361300325X


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We prove that the multilinear Bohnenblust Hille inequality is a particular case of a quite general family of optimal inequalities.


Tipo de documento:Artículo
Palabras clave:Bohnenblust-Hille inequality; Littlewood's 4/3 inequality; Absolutely summing operators
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:24991
Depositado:07 Abr 2014 09:15
Última Modificación:28 Nov 2016 09:22

Descargas en el último año

Sólo personal del repositorio: página de control del artículo